Existence theorems for kinetic equations with the Uehling–Uhlenbeck collision integral
Doklady Akademii Nauk, Tome 328 (1993) no. 5, pp. 567-569
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_328_5_a11,
author = {V. M. Suslin},
title = {Existence theorems for kinetic equations with the {Uehling{\textendash}Uhlenbeck} collision integral},
journal = {Doklady Akademii Nauk},
pages = {567--569},
year = {1993},
volume = {328},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_328_5_a11/}
}
V. M. Suslin. Existence theorems for kinetic equations with the Uehling–Uhlenbeck collision integral. Doklady Akademii Nauk, Tome 328 (1993) no. 5, pp. 567-569. http://geodesic.mathdoc.fr/item/DAN_1993_328_5_a11/